# SDR SWAA2020021214248

- Difficulty date: January 29, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED AT BS. 887 TO BS. 947, RBL 14.  / R&R CARGO TRACK AT WILL BE ACCOMPLISH ON WORK CARD NO. U121528.
